Alert archive / Tennessee / Flash Flood Warnings in 2007

Flash Flood Warning 3, NWS Morristown, TN

June 24, 2007Johnson County, Tennessee

NWS Morristown, TN issued this flash flood warning at Jun 24, 2007, 5:39 PM EDT for Johnson County, Tennessee. It took effect at Jun 24, 2007, 5:44 PM EDT. It was in force for 2 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 24, 2007, 5:39 PM EDT (21:39 UTC)
In effect from
Jun 24, 2007, 5:44 PM EDT
Expired
Jun 24, 2007, 7:45 PM EDT
In force
2 hr
Issued by
NWS Morristown, TN
Area
Whole counties

County Johnson County, TN

The radar

The Knoxville radar (KMRX), 142 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 5:45 PM EDTFLASH FLOOD5 Sse Mountain City, TNAT APPROXIMATELY 545 PM EDT...HIGHWATER AND A MUDSLIDE WAS REPORTED ON HIGHWAY 421 AT BULLDOG ROAD. REPORTED BY THE SHERIFFS DISPATCH AND HAM RADIO OPERATOR/SPOTTER.
Jun 24, 5:50 PM EDTFLASH FLOOD7 Sse Mountain City, TNAT APPROXIMATELY 550 PM EDT...A MUDSLIDE OCCURRED ON BUTTERMILK ROAD JUST OFF OF HIGHWAY 421. REPORTED BY HAM RADIO OPERATOR/SPOTTER.
Jun 24, 6:00 PM EDTFLASH FLOOD6 Sse Mountain City, TNAT APPROXIMATELY 600 PM EDT...FLASH FLOODING OCCURRED ON AND ALONG HIGHWAY 421 AN THREE COUNTY ROADS 5 TO 7 MILES SOUTHSOUTHEAST OF MOUNTAIN CITY. BUTTERMILK ROAD WAS WASHED OUT IN ONE SECTION AND IS STILL CLOSED. REPORTED BY THE SHERIFFS DISPATCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2007-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2007-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
283 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMRX 242144
FFWMRX
TNC091-242345-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
539 PM EDT SUN JUN 24 2007

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL JOHNSON COUNTY IN EAST TENNESSEE...

* UNTIL 745 PM EDT

* AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWERS AND 
THUNDERSTORMS CONTINUE TO MOVE EAST AROUND 15 MPH ACROSS JOHNSON 
COUNTY.  RADAR INDICATES RAINFALL IN EXCESS OF 3 INCHES HAS FALLEN 
ACROSS PORTIONS OF THE AREA...AND AN ADDITIONAL HALF INCH OR MORE OF 
RAIN MAY FALL BEFORE THE RAIN ENDS.  THE HEAVIEST RAINFALL HAS 
OCCURRED NEAR THE NORTH CAROLINA BORDER. 

* THE AREAS MOST LIKELY TO EXPERIENCE FLOODING ARE NEAR THE NORTH 
CAROLINA BORDER...INCLUDING THE TOWN OF TRADE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.  IF YOU COME TO A FLOODED OR CLOSED ROAD...TURN AROUND 
DONT DROWN 

LAT...LON 3633 8187 3634 8178 3643 8170 3644 8185

$$
2 follow-up statements
000 
WGUS74 KMRX 242228
FFSMRX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
627 PM EDT SUN JUN 24 2007

TNC091-242345-
JOHNSON TN-
627 PM EDT SUN JUN 24 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR SOUTH
CENTRAL AND SOUTHEAST JOHNSON COUNTY...

AT 550 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED HWY 421 
SOUTH OF MOUNTAIN CITY AT BULLDOG ROAD DUE TO WATER AND MUD OVER THE 
HIGHWAY. AT 625 PM EDT LIGHT RAIN WAS STILL OCCURRING ACROSS THE 
EASTERN PART OF THE COUNTY NEAR THE NORTH CAROLINA LINE AND ALSO IN 
NORTH CAROLINA THAT WILL DRAIN TOWARDS TRADE AND MOUNTAIN CITY. THE  
RUNOFF WILL CONTINUE THROUGH EARLY EVENING.

RUNOFF FROM HEAVY RAIN WILL CAUSE FLOODING OF CREEKS AND STREAMS, LOW
LYING FARMLAND, AND ROADS ADJACENT TO STREAMS. OTHER LOW LYING PLACES
THAT NORMALLY FLOOD EASILY COULD BECOME DEATH TRAPS. IF YOU COME TO A
FLOODED OR CLOSED ROAD...TURN AROUND DONT DROWN THIS IS A LIFE
THREATENING SITUATION.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3633 8187 3632 8170 3643 8170 3644 8185

$$

TD
000 
WGUS74 KMRX 242345
FFSMRX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
745 PM EDT SUN JUN 24 2007

TNC091-242353-
JOHNSON TN-
745 PM EDT SUN JUN 24 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 745 PM EDT(645 PM CDT) FOR 
SOUTH CENTRAL AND SOUTHEAST JOHNSON COUNTY...

THE HEAVY RAINFALL THAT PROMPTED THE WARNING HAS ENDED ACROSS THE
WARNED AREA...AND THE FLOOD THREAT HAS DIMINISHED. THEREFORE...THE
WARNING HAS BEEN ALLOWED TO EXPIRE..

SHOWERS AND THUNDERSTORMS WERE MOVING NORTHEAST THROUGH CARTER AND 
UNICOI COUNTIES THAT MAY PRODUCE LIGHTER RAINFALL AMOUNTS IN THE 
NEXT HOUR.

LAT...LON 3633 8187 3632 8170 3643 8170 3644 8185

$$

TD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 2:25 PM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jun 24, 2:25 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
225 PM EDT SUN JUN 24 2007

.SHORT TERM...(TONIGHT THROUGH TUESDAY)...CELLS POPPING RATHER
QUICKLY NOW MAINLY IN THE HIGHER TERRAIN AREAS...WITH POTENTIAL TO
PULSE TO SEVERE LEVELS. ACTIVITY TODAY DOES NOT HAVE AN E TO W OR NW
TO SE ORIENTATION...SO WEAK BOUNDARY HAS PROBABLY DISSIPATED OR
MOVED NORTH OF THE AREA. UPPER LOW OVER SRN IL/SRN IN/W KY PLUS
STRONG HEATING...SHOULD RESULT IN SCATTERED SHOWERS AND STORMS INTO
THE EVENING HOURS. PREVIOUS GRIDS WERE ADJUSTED SLIGHTLY BUT STILL
LOOKED GREAT.

ADJUSTMENTS MADE FOR MONDAY THROUGH TUESDAY WERE TO REMOVE MOST
AREAS AND TIME PERIODS WHERE A DRY FORECAST WAS NOTED. THE DEPTH OF
MOISTURE AND STRONG HEATING THESE PERIODS JUSTIFIES 20 TO 40 PERCENT
POPS UNTIL TUESDAY...WHERE SLIGHT CHANCE POPS WERE USED ACROSS THE
BOARD...DUE TO LESS MOISTURE AND BUILDING OF UPPER RIDGE.

FOR TEMPS...A MOS BLEND FROM NAM-WRF WITH GFS LOOKED BEST FOR MINS.
CONTINUED TREND OF GOING A DEGREE OR SO ABOVE THE MOS FOR MAX TEMPS
...BASED ON MOS PERFORMANCE LATELY (INCLUDING TODAY AS 17Z TEMP GRID
HAD TO BE RAISED FROM 1 TO 3 DEGREES IN MOST AREAS).

.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)...UPPER RIDGE FORMS ACROSS
THE MIDDLE ATLANTIC REGION WITH EXTENSION WEST INTO THE CENTRAL AND
SOUTHERN APPALACHIANS ON WEDNESDAY. MODELS SHOW ATMOSPHERE BECOMES
SLIGHTLY MORE MOIST AND UNSTABLE DURING MID WEEK SO GRADUALLY
INCREASE AREAL COVERAGE OF CONVECTION ACROSS THE FORECAST AREA
WEDNESDAY INTO THURSDAY WITH HIGHEST POPS FRIDAY/SATURDAY AS FRONTAL
BOUNDARY BUILDS SOUTH INTO THE TENNESSEE VALLEY AND SOUTHERN
APPALACHIANS. TAPERED POPS BACK SOMEWHAT ON SUNDAY AS FRONTAL
POSITION MAY HAVE FINALLY MOVED SOUTH TO NEAR THE SOUTHERN TENNESSEE
BORDER. OF COURSE AT THESE EXTENDED TIME PERIODS DETAILS ARE MURKY
AND FRONT MAY STALL OVER THE FORECAST AREA. FORECAST WILL BE
ADJUSTED FOR GREATER DETAIL IN THE COMING DAYS. STAYED RATHER CLOSE
TO SUGGESTED TEMP GUIDANCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             68  93  69  92  70 /  20  20  20  20  20
KNOXVILLE MCGHEE TYSON AIRPORT, TN  68  91  67  90  68 /  30  20  20  20  10
OAK RIDGE, TN                       67  91  66  91  68 /  30  20  20  20  10
TRI CITIES AIRPORT, TN              64  88  62  88  65 /  30  20  20  20  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

TG
Hazardous weather outlook, Jun 24, 5:00 AM EDT, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
500 AM EDT SUN JUN 24 2007

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005-
006-008-250900-
ANDERSON-BLEDSOE-BLOUNT SMOKY MTN-BRADLEY-CAMPBELL-CHEROKEE-
CLAIBORNE-CLAY-COCKE SMOKY MTN-EAST POLK-GRAINGER-HAMBLEN-HAMILTON-
HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LEE-LOUDON-MARION-MCMINN-
MEIGS-MORGAN-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE-
NORTHWEST GREENE-NORTHWEST MONROE-NW BLOUNT-RHEA-ROANE-RUSSELL-
SCOTT TN-SCOTT VA-SEQUATCHIE-SEVIER SMOKY MTN-SOUTHEAST CARTER-
SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION-
WASHINGTON TN-WASHINGTON VA-WEST POLK-WISE-
500 AM EDT (400 AM CDT) SUN JUN 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWEST
VIRGINIA AND EXTREME SOUTHWEST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND EVENING...ESPECIALLY ACROSS NORTHEAST TENNESSEE AND
SOUTHWEST VIRGINIA. A FEW ISOLATED THUNDERSTORMS MAY BECOME SEVERE...
PRODUCING DAMAGING WINDS UP TO 60 MPH...LARGE HAIL UP TO THE SIZE OF
QUARTERS...AND LOCALLY HEAVY RAINFALL OF ONE TO TWO INCHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL WILL
BE POSSIBLE THROUGHOUT MOST OF THE WEEK...MAINLY DURING THE AFTERNOON
AND EVENING HOURS. A COLD FRONT WILL APPROACH THE REGION LATER IN THE
WEEK...INCREASING THE CHANCES FOR STRONG TO SEVERE THUNDERSTORMS ON
THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT DIFFERENT PLACES THROUGHOUT THE
WEEK.

DMG

In the hours before

Special weather statement, Jun 24, 3:33 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
333 PM EDT SUN JUN 24 2007

TNZ084-085-242015-
MCMINN-MEIGS-
333 PM EDT SUN JUN 24 2007

...A STRONG THUNDERSTORM WAS AFFECTING MCMINN AND MEIGS COUNTIES...

AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF DAYTON....MOVING NORTHEAST
AT 15 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES PRIMARY KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
Local storm report, Jun 24, 3:47 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
347 PM EDT SUN JUN 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             7 SSW ONEIDA            36.41N 84.56W
06/24/2007  E0.75 INCH       SCOTT              TN   TRAINED SPOTTER

            SPOTTER REPORTED PENNY SIZE HAIL JUST INSIDE SCOTT COUNTY
            LINE NEAR THE MORGAN COUNTY LINE.

&&

CAC
Special weather statement, Jun 24, 4:07 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
407 PM EDT SUN JUN 24 2007

TNZ045>047-242030-
NORTHWEST CARTER-SOUTHEAST CARTER-UNICOI-
407 PM EDT SUN JUN 24 2007

...A STRONG THUNDERSTORM WAS AFFECTING CARTER AND UNICOI COUNTIES...

AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF BULADEAN....MOVING NORTHEAST AT
10 MPH.

THIS STORM WILL BE NEAR...
  HAMPTON BY 430 PM EDT.

SMALL HAIL...AND WINDS OF 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES PRIMARY KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
Special weather statement, Jun 24, 4:32 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
432 PM EDT SUN JUN 24 2007

TNZ073-074-242100-
NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
432 PM EDT SUN JUN 24 2007

...A STRONG THUNDERSTORM WAS AFFECTING SEVIER COUNTY...

AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF PIGEON FORGE....MOVING
NORTHEAST AT 20 MPH.

THIS STORM WILL BE NEAR...
  PIGEON FORGE BY 450 PM EDT.
  SEVIERVILLE BY 500 PM EDT.

SMALL HAIL...AND WINDS OF 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES PRIMARY KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
Special weather statement, Jun 24, 4:34 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
434 PM EDT SUN JUN 24 2007

TNZ018-242100-
JOHNSON-
434 PM EDT SUN JUN 24 2007

...A STRONG THUNDERSTORM WAS AFFECTING JOHNSON COUNTY...

AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR REESE....MOVING NORTHEAST AT 15 MPH.

THIS STORM WILL BE NEAR...
  5 MILES SOUTHEAST OF MOUNTAIN CITY BY 450 PM EDT.

SMALL HAIL...AND WINDS OF 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES PRIMARY KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
Special weather statement, Jun 24, 4:48 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
448 PM EDT SUN JUN 24 2007

VAZ008-242130-
WASHINGTON-
448 PM EDT SUN JUN 24 2007

...A STRONG THUNDERSTORM WAS AFFECTING WASHINGTON COUNTY...

AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF ABINGDON....MOVING NORTHEAST
AT 15 MPH.

SMALL HAIL...AND WINDS OF 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES PRIMARY KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 3:07 PM EDTSevere Thunderstorm WarningMRXScott40 min
Jun 24, 3:10 PM EDTSevere Thunderstorm WarningMRXMorgan35 min
Jun 24, 7:55 PM EDTSevere Thunderstorm WarningMRXBlount35 min

Nearby

Flash Flood Warnings in Tennessee, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.